# SDR 0600986308

- Difficulty date: May 12, 2006
- Submitted: May 17, 2006
- Operation: Air carrier
- Aircraft: N668US
- Make and model: Boeing 747451
- Aircraft serial: 24223
- Aircraft time: 69,046 hours, 8,453 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, FOUND AFT GALLEY EMERGENCY LIGHTS INOP.  REPAIRED BROKEN WIRES, AND REPLACED POWER SUPPLY.  OPERATIONAL CHECK GOOD.  A/C RETURNED TO SERVICE.
